# SDR N6WA201902110901

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N157GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10230
- Aircraft time: 35,017 hours, 24,052 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Pax
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INOP. ENSURED PASSENGER DOOR WILL POSITIVELY CLOSE AND LOCK AND CANNOT OPEN IN FLIGHT. VERIFIED DOOR OPENS AND CLOSES NORMALLY AND WITH DOOR CLOSED AND LOCKED, NO EICAS MESSAGES PRESENT. INSPECTED AND EVALUATED AIRCRAFT FOR SAFE CONDITION TO PERFORM FERRY FLIGHT FROM KORD-KSTL.
